Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. I’ve been using Methylprednisolone lately and aver since I’ve been experiencing severe headaches… Is this drug cause for these migrains???? Any reply will be appreciated!! Should I tell my doc to prescribe me replacement??? Thanks

Loading...


METHYLPREDNISOLONE is a corticosteroid used to help reduce swelling, redness, itching, allergic reactions and severe allergies, skin problems, asthma, arthritis and other conditions. It is also used in the treatment of multiple sclerosis. But, just as many other meds out there, it has a long list of side effects. The most common are: increased appetite; indigestion; nervousness or restlessness; trouble sleeping; headache; increased sweating; unusual increase in hair growth on body or face. So, it is very likely that the med is indeed the cause for your migrains. Are you taking any other meds?? I’m saying this because you can experience even more dangerous side effects if you combine it with meds like aspirin!!! If you really can’t stand headaches, first, DO NOT TAKE AN ASPIRIN for it because you will make it even worse, and, second, see your doc for replacement. Good luck.
Reply

Loading...